Alert archive / Michigan / Special Marine Warnings in 2021

Special Marine Warning 36, NWS Gaylord, MI

August 11, 2021

NWS Gaylord, MI issued this special marine warning at Aug 11, 2021, 7:26 PM EDT. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 7:26 PM EDT (23:26 UTC)
Expired
Aug 11, 2021, 8:12 PM EDT
In force
46 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 11.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-340 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WHUS53 KAPX 112326
SMWAPX
LHZ348-362-120030-
/O.NEW.KAPX.MA.W.0036.210811T2326Z-210812T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Gaylord MI
726 PM EDT Wed Aug 11 2021

The National Weather Service in Gaylord has issued a

* Special Marine Warning for...
  Nearshore and open waters of Lake Huron from Presque Isle Lt
  to Sturgeon Point...

* Until 830 PM EDT.

* At 726 PM EDT, strong thunderstorms were located along a line
  extending from 13 nm west of Northern Lake Huron Buoy to 6 nm
  southwest of Black River, moving east at 55 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Middle Island, Alpena, Black River, South Point, Thunder Bay,
  Northern Lake Huron Buoy and Sturgeon Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4471 8334 4486 8337 4490 8347 4509 8345
      4512 8338 4519 8344 4541 8342 4549 8331
      4551 8290 4534 8252 4472 8238
TIME...MOT...LOC 2326Z 277DEG 56KT 4539 8307 4477 8344 

HAIL...0.00IN
WIND...>34KTS

$$

JZ
3 follow-up statements
354 
FZUS73 KAPX 112347
MWSAPX

Marine Weather Statement
National Weather Service Gaylord MI
747 PM EDT Wed Aug 11 2021

LHZ348-362-120030-
/O.CON.KAPX.MA.W.0036.000000T0000Z-210812T0030Z/
747 PM EDT Wed Aug 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 830 PM EDT...

For the following areas...
Nearshore and open waters of Lake Huron from Presque Isle Lt
to Sturgeon Point...

At 746 PM EDT, strong thunderstorms were located along a line
extending from Northern Lake Huron Buoy to 8 nm east of Black River,
moving east at 50 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Northern Lake Huron Buoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4472 8238 4472 8318 4484 8329 4507 8329
      4540 8319 4547 8290 4534 8252
TIME...MOT...LOC 2346Z 276DEG 51KT 4534 8275 4481 8311 

HAIL...0.00IN
WIND...>34KTS

$$

JZ
076 
FZUS73 KAPX 112358
MWSAPX

Marine Weather Statement
National Weather Service Gaylord MI
758 PM EDT Wed Aug 11 2021

LHZ348-120007-
/O.CAN.KAPX.MA.W.0036.000000T0000Z-210812T0030Z/
758 PM EDT Wed Aug 11 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Nearshore waters of Lake Hurom from Presque Isle Light to Sturgeon
Pt MI Including Thunder Bay National Marine Sanctuary...

The thunderstorms have moved out of the warned area and no longer
pose a significant threat to boaters.

LAT...LON 4472 8301 4488 8313 4508 8308 4526 8296
      4544 8281 4534 8252 4472 8238
TIME...MOT...LOC 2357Z 277DEG 56KT 4532 8253 4479 8289 

$$

LHZ362-120030-
/O.CON.KAPX.MA.W.0036.000000T0000Z-210812T0030Z/
758 PM EDT Wed Aug 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 830 PM EDT...

For the following areas...
Open waters of Lake Huron from Presque Isle Lt to Sturgeon
Point...

At 757 PM EDT, strong thunderstorms were located along a line
extending from 10 nm east of Northern Lake Huron Buoy to 17 nm east
of Sturgeon Point, moving east at 55 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Northern Lake Huron Buoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4472 8301 4488 8313 4508 8308 4526 8296
      4544 8281 4534 8252 4472 8238
TIME...MOT...LOC 2357Z 277DEG 56KT 4532 8253 4479 8289 

HAIL...0.00IN
WIND...>34KTS

$$

JZ
184 
FZUS73 KAPX 120012
MWSAPX

Marine Weather Statement
National Weather Service Gaylord MI
812 PM EDT Wed Aug 11 2021

LHZ362-120022-
/O.CAN.KAPX.MA.W.0036.000000T0000Z-210812T0030Z/
812 PM EDT Wed Aug 11 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
Lake Huron from Presque Isle Lt. to Sturgeon Point  MI 5NM off shore
to US/Canadian border...

The thunderstorms have weakened and no longer pose a significant
threat to boaters.

LAT...LON 4472 8301 4488 8313 4508 8308 4526 8296
      4544 8281 4534 8252 4472 8238
TIME...MOT...LOC 0010Z 277DEG 56KT 4529 8223 4476 8260 

$$

JZ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at Aug 11, 4:14 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 11, 4:14 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
414 PM EDT Wed Aug 11 2021

.NEAR TERM...(Through Tonight)
Issued at 317 PM EDT Wed Aug 11 2021

...Severe Potential through Midnight...

High Impact Weather Potential...Severe thunderstorms are expected
between now and Midnight. Damaging Wind gusts are the main threat
followed by hail and possibly tornadoes.

Pattern Synopsis/Forecast and Concerns...A cold front that trails
across Lake Superior and W Upper and into the the C Plains. The
front is kicking off the thunderstorms in Wisconsin and the UP,
which looks to be the main concern for the forecast area. There is
a line of thunderstorms that broke out earlier downstate, that
seems to be keeping the thunderstorm development in N Lower
suppressed at the moment. However...

Clearing behind the downstate complex, and out ahead of the
Wisconsin convection, looks to help destabilize the region over
the next couple of hours. The 18z balloon launch today shows that
there is 1500 J/kg of MLCAPE (SBCAPE is 2900 J/kg), and 40 knots
of shear (sfc-6km). So things are expected to continue with the UP
storms this afternoon, and then the storms in Wisconsin crossing
the lake and getting into our destabilized layer and continuing
into the evening. The front will move onto the east and out of the
region some time after 06z/Thu, which should usher in
cooler/drier air for the morning.

&&

.SHORT TERM...(Thursday through Saturday)
Issued at 317 PM EDT Wed Aug 11 2021

High Impact Weather Potential: Minimal attm...

Pattern Synopsis/Forecast:

Thursday morning...will be looking for relatively deep troughing
centered over Hudson Bay with a niblet of energy extending from
there southwestward into the northern Plains...as the boundary from
today hangs up over the area. Will be looking for more mid-level
cold advection to take place through the day/night as this niblet
swings in...finally shunting the front out of the area through the
day Friday...as yet another niblet swings through the flow into
Saturday, reinforcing the cooler, troughy idea. Strong subsidence
behind the front should help keep precipitation chances low...in
addition to supporting a drier atmosphere for a change.
Meanwhile...upstream...anomalous ridging across the western US will
broaden going into Saturday as the troughing continues on its way
out of the Great Lakes.

Primary Forecast Concerns: Rain/storm chances Thursday...

Some uncertainty remains in the exact placement of the front for
Thursday. This could result in shower and storm chances lingering
across parts of our area into Thursday afternoon/night as the next
niblet swings in...though will expect best chances for
activity...and particularly stronger activity...across the southern
half of Lower Michigan ahead of the front, where better instability
and moisture will still reside...and where better lift would be
expected (again, dependent on the position of the front). Best
shear, however, will likely be across our area...with a stronger jet
(perhaps 100-120kts at 300mb?) aloft swinging through the flow. Will
have to keep an eye on our southern/southeastern counties (perhaps
the M-55 corridor) as there may be some room for diurnal heating
ahead of the cold front Thursday afternoon. As the cold front drops
in from north to south through the afternoon into the
overnight...will have some potential for development across E. UP
during the afternoon...and better chances across our southeast
during the evening/overnight as the cold front arrives down there.
While there is some potential for afternoon heating to cook
something off, especially in our southern/southeast counties ahead
of the cold front where it should remain quite warm, though not as
humid as points further south. Additionally...guidance derived
soundings seem to suggest there may be too much dry air in the low
levels during the afternoon, with perhaps just enough of a cap aloft
to keep things from going hog wild. Again, a lot of uncertainty
remains, unfortunately, likely tied to what develops tonight
(Wednesday night into Thursday morning) and where that boundary ends
up. We'll be keeping an eye on things for sure, though attm...does
not look anywhere near as impressive as today's situation for our
CWA.

Much better subsidence...and cooler and drier air moves in for
Friday as the second niblet moves in...with additional cold
advection aloft and in the mid-levels...as high pressure begins to
take hold of our weather. This may be associated with a slightly
drier than normal airmass...so we may have to watch for some near
critical afternoon RHs...though we'll have to see how recent
rainfall plays into mitigating fire weather concerns. A similar
situation looks to continue into Saturday...as another niblet swings
in...though this one looks to have much less moisture to work with,
which should keep things dry for the weekend for a change...as high
pressure holds on overhead. Afternoon pop-up shower wouldn't be
completely impossible if we got lake breezes...but for now, with a
lack of moisture and presence of subsidence working against
it...will lean to the dry side for now.
&&

.LONG TERM...(Saturday night through Wednesday)
Issued at 317 PM EDT Wed Aug 11 2021

High Impact Weather Potential: Minimal attm...

Going into Saturday night...looks like return flow begins to take
hold out to our west as high pressure begins to press
eastward...which may help reinforce a slight Rex-y pattern as
ridging slides in across our area over a bit of troughing to our
southwest. For the most part...will expect quiet weather through
much of next week...as ridging should be over the Great Lakes.
Additionally...with ridging overhead...would expect a warming
trend...though it may not be quite as warm as we've recently
experienced. This matches up well with CPC guidance, which suggests
warmer than normal temperatures...as well as a tendency for dry
conditions...to continue into the second half of August. Next decent
chance of rain may hold off until perhaps late in the long term...if
not into the end of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 152 PM EDT Wed Aug 11 2021

At the moment, a deck of stratocu has been spreading across the
forecast area. However, showers are beginning to percolate with
some beginning to have lightning with them. There is a back edge
to the stratocu, and VFR conditions for the CIGs are expected
again, until the main area of thunderstorms gets going over the
region. The timing for the thunderstorm line looks to be between
20z to 03z today, with CIGs and VSBYs will lower to MVFR at times
as the showers and thunderstorms pass through the region. With the
ENHANCED risk today winds are the main threat, with Hail second,
and tornadoes third.

 AFter the storms finish, probably sometime between 03z and 05z
tonight, the sky will generally clear, and with the drying
expected behind the cold front, CIGs and VSBYs should pop back to
VFR, and remain that way through 18z.

&&

.MARINE...
Issued at 317 PM EDT Wed Aug 11 2021

Tonight through Friday...Wind gusts have been marginally small
craft along the Lake Michigan shore line with strong to severe
thunderstorms over Whitefish Bay and northern Lake Michigan. Once
the cold front moves through the lakes tonight, the winds will
begin to diminish. Thursday, winds look to increase again out of
the SW and approach small craft by the afternoon, only for the
winds to diminish in the evening. Thursday night and Friday, the
winds look to maintain a steady 10 to 15 knot wind out of the NW
into the weekend.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 6 PM EDT this evening for LMZ323-341-
     342-344.
     SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ345-346.
LS...NONE.
&&

NEAR TERM...JL
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...JL
MARINE...JL
Hazardous weather outlook, Aug 11, 4:16 PM EDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
416 PM EDT Wed Aug 11 2021

MIZ016>018-020>036-041-042-086>088-095>099-122030-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
416 PM EDT Wed Aug 11 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening and
tonight. Some storms are expected to be severe, through midnight.
Damaging winds and large hail will be the primary threats, and to
a lesser degree, a tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord

Facebook: facebook.com/nwsgaylord

Twitter: twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-122030-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
416 PM EDT Wed Aug 11 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this afternoon
and tonight. Some storms are expected to be severe, through
midnight across much of Lakes Michigan and Huron. Damaging winds
and large hail will be the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord

Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Aug 11, 6:19 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
619 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     2 SE PETOSKEY           45.36N 84.94W
08/11/2021  M41 MPH          EMMET              MI   MESONET

            MESONET STATION MINCM NCMC.

&&

JZ
Local storm report, Aug 11, 6:34 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
634 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     4 SSW PETOSKEY          45.33N 84.99W
08/11/2021  M40 MPH          EMMET              MI   MESONET

            MESONET STATION MIPKY 3.6 SW PETOSKEY
            (MAWN).

&&

JZ
Local storm report, Aug 11, 7:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
714 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 S WATERS              44.88N 84.70W
08/11/2021                   OTSEGO             MI   LAW ENFORCEMENT

            TREE DOWNED ON TOP OF VEHICLE.

&&
Local storm report, Aug 11, 7:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
717 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     4 SSE ELMIRA            45.02N 84.81W
08/11/2021                   OTSEGO             MI   LAW ENFORCEMENT

            TREES DOWN NEAR ESTELLE RD AND VAN TYLE RD.

&&
Local storm report, Aug 11, 7:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
724 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     3 NNW GAYLORD           45.07N 84.69W
08/11/2021                   OTSEGO             MI   LAW ENFORCEMENT

            TREES DOWN NEAR PARMATER RD AND PYKE SCHOOL
            RD.

&&
Local storm report, Aug 11, 7:26 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
726 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     3 NNW GAYLORD           45.07N 84.69W
08/11/2021                   OTSEGO             MI   LAW ENFORCEMENT

            CORRECTS TIME ON PREVIOUS TSTM WND DMG
            REPORT FROM 3 NNW GAYLORD. TREES DOWN NEAR
            PARMATER RD AND PYKE SCHOOL RD.

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:00 PM EDTSpecial Marine WarningAPX2 hr
Aug 10, 9:44 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix46 min
Aug 10, 10:04 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford41 min
Aug 10, 10:30 PM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska30 min
Aug 10, 10:45 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXBenzie, Grand Traverse, Kalkaska, Leelanau, Missaukee, Wexford45 min
Aug 10, 10:52 PM EDTFlash Flood WarningAPXAntrim, Grand Traverse3 hr
Aug 10, 10:58 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego32 min
Aug 10, 11:24 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego51 min
Aug 10, 11:28 PM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska, Missaukee, Roscommon32 min
Aug 11, 12:13 AM EDTFlash Flood WarningAPXLeelanau3 hr
Aug 11, 12:28 AM EDTSevere Thunderstorm WarningAPXAlcona, Arenac, Iosco, Ogemaw, Oscoda47 min
Aug 11, 12:31 AM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda, Presque Isle44 min
Aug 11, 12:37 AM EDTSpecial Marine WarningAPX83 min
Aug 11, 1:46 AM EDTAreal Flood WarningAPXAntrim, Grand Traverse3 hr
Aug 11, 4:12 AM EDTSmall Craft AdvisoryAPX16 hr
Aug 11, 2:52 PM EDTSpecial Marine WarningAPX53 min
Aug 11, 2:59 PM EDTSpecial Weather StatementAPXMackinac31 min
Aug 11, 3:11 PM EDTSpecial Marine WarningAPX64 min
Aug 11, 3:18 PM EDTSpecial Weather StatementAPXChippewa42 min
Aug 11, 3:38 PM EDTSpecial Marine WarningAPX52 min
Aug 11, 3:47 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac43 min
Aug 11, 3:58 PM EDTSpecial Marine WarningAPX92 min
Aug 11, 4:11 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac49 min
Aug 11, 4:24 PM EDTSpecial Marine WarningAPX2 hr
Aug 11, 4:54 PM EDTSevere Thunderstorm WarningAPXCheboygan51 min
Aug 11, 5:00 PM EDTSevere Thunderstorm WarningAPXEmmet18 min
Aug 11, 5:24 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Emmet36 min
Aug 11, 5:28 PM EDTSpecial Marine WarningAPX2 hr
Aug 11, 5:30 PM EDTSevere Thunderstorm WarningAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau45 min
Aug 11, 5:43 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet, Presque Isle47 min
Aug 11, 5:52 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle38 min
Aug 11, 6:00 PM EDTSevere Thunderstorm Warning Destructive damage threatAPXBenzie, Leelanau30 min
Aug 11, 6:09 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego35 min
Aug 11, 6:24 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau51 min
Aug 11, 6:26 PM EDTSpecial Marine WarningAPX34 min
Aug 11, 6:31 PM EDTSevere Thunderstorm WarningAPXCrawford, Montmorency, Oscoda, Otsego44 min
Aug 11, 6:58 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Presque Isle47 min

Nearby

Special Marine Warnings in Michigan, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.